About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 906486, 18 pages
http://dx.doi.org/10.1155/2012/906486
Research Article

Strong Truncation Approximation in Tandem Queues with Blocking

Laboratory of Modeling and Optimization of Systems (LAMOS), University of Béjaïa, 06000 Béjaïa, Algeria

Received 5 September 2012; Revised 25 November 2012; Accepted 25 November 2012

Academic Editor: Wei-Chiang Hong

Copyright © 2012 Karima Adel-Aissanou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Karima Adel-Aissanou, Karim Abbas, and Djamil Aïssani, “Strong Truncation Approximation in Tandem Queues with Blocking,” Mathematical Problems in Engineering, vol. 2012, Article ID 906486, 18 pages, 2012. doi:10.1155/2012/906486